MAUDE Adverse Event Report: HOLOGIC, INC Biozorb; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC Biozorb; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number F0202
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Loss of Range of Motion (2032); Rash (2033); Seroma (2069); Deformity/ Disfigurement (2360); Numbness (2415); Breast Mass (2439); Breast Discomfort/Pain (4504); Swelling/ Edema (4577)
Date of Event 09/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that a patient received a biozorb implant on (b)(6) 2021.It is reported that the patient has experienced fatigue as well as pain, seroma, petechia, a hard lump, necrosis at the site of implantation, swelling, numbness in the shoulder, loss of range of motion and lymphedema.It is reported that the patient is scheduled to have the biozorb implant removed on (b)(6) 2026.No further information is currently available.
 
Additional Manufacturer Narrative
Hologic is in receipt of medwatch report (b)(4) supplemental mdr submitted due to additional information received via medwatch report (b)(4) it was reported that the patient also experienced "disfiguration as well as rash" in the area of the biozorb implant.Additionally, the following concomitant medications were reported: aspirin 81, benicar 40mg, coq10, krill oil, lumigan eye drops, metoprolol, plaquenil, repatha injection, vitamin d3 5000iu.

Brand Name
Biozorb
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24729453
Report Number1222780-2026-00141
Device Sequence Number21136015
Product Code NEU
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberF0202
Device Catalogue NumberF0202
Device Lot NumberA1-200915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/15/2026
09/24/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/16/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient Weight204 LB
Patient RaceWhite